# SDR SWAA2024040570909

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 20,317 hours, 10,356 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED AT CRUISE; 2 VISIBLE BURN MARKS APPEARED AT TOP EDGE OF WINDOW.<[01] R+R L1 WINDOW IAW AMM 56-11-11 REMOVED AND RE-INSTALLED MCP IAW AMM 22-11-34. REMOVED AND RE-INSTALLED EFIS CONTROL PANELS IAW AMM 31-62-12. REF. LOGPAGE 2357526 FOR CATIII RECERTIFICATION. WIRE MESH; BONDING CHECK; SEALANT AND WINDSHIELD WIPER INSTALL STILL REQUIRED REF AMM 56-11-11.;[02] INSTALLED WIRE MESH; BONDING CHECK COMPLIED WITH APPLIED SEALANT INSTALLED WINDSHIELD WIPER JOB COMPLETED PER AMM 56-11-11. OPS AND LEAK CK GOOD
